Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 1 od 1  
2017, vol. 21, br. 1, str. 51-60
Harmonic starlikeness and convexity of integral operators generated by Poisson distribution series
(naslov ne postoji na srpskom)
aDepartment of Mathematics, UIET, CSJM University, Kanpur, (U.P.) India
bDepartment of Mathematics, Integral University, Lucknow, (U.P.) India

e-adresasaurabhjcb@rediffmail.com, divesh2712@gmail.com
Ključne reči: harmonic; univalent functions; Poisson distribution series
Sažetak
(ne postoji na srpskom)
The purpose of the present paper is to establish connections between various subclasses of harmonic univalent functions by applying certain integral operator involving the Poisson distribution series. To be more precise, we investigate such connections with harmonic starlike and harmonic convex mappings in the plane.
Reference
Ahuja, O.P. (2005) Planar harmonic univalent and related mappings. J. Inequal. Pure Appl. Math. Art., 6 (4): 1-18; 122
Ahuja, Om. P. (2009) Harmonic starlikeness and convexity of integral operators generated by hypergeometric series. Integral Transforms and Special Functions, 20(8): 629-641
Avci, Y., Zlotkiewicz, E. (1990) On harmonic univalent mappings. Ann. Univ. Mariae Curie-sklodowska, Sect. A, 44, pp. 1-7
Clunie, J., Sheil-Small, T. (1984) Harmonic univalent functions. Ann. Acad. Sci. Fenn. Ser. A I Math., 9: 3
Deepmala (2014) A Study on Fixed Point Theorems for Nonlinear Contractions and its Applications. India: Ravishankar Shukla University, Raipur, Chhatisgarh, Ph. D. Thesis
Deepmala, G.R.B., Mishra, V.N. (2016) Local and global results for modified Szasz-Mirakjan operators. Math. Method. Appl. Sci, DOI: 10.1002/mma.4171
Duren, P. (2004) Harmonic mappings in the plane. Cambridge: Cambridge University Press
Jahangiri, J.M. (1999) Harmonic functions starlike in the unit disk. Journal of Mathematical Analysis and Applications, 235 (2), pp. 470-477
Mishra, L.N. (2017) On existence and behavior of solutions to some nonlinear integral equations with Applications. Silchar, India: Assam National Institute of Technology, Ph. D. Thesis
Mishra, V.N. (2007) Some Problems on Approximations of Functions in Banach Spaces. India: Indian Institute of Technology, Roorkee, Uttarakhand, Ph. D. Thesis
Mishra, V., Khatri, K., Mishra, L., Deepmala, N. (2013) Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators. Journal of Inequalities and Applications, 2013(1): 586
Porwal, S. (2014) An Application of a Poisson Distribution Series on Certain Analytic Functions. Journal of Complex Analysis, 2014: 1-3
Porwal, S. (2014) Harmonic starlikeness and convexity of integral operators generated by generalized bessel functions. Acta Mathematica Vietnamica, 39(3): 337-346
Porwal, S. (2013) Mapping properties of generalized bessel functions on some subclasses of univalent functions. Analele Universitatii Oradea Fasc. Matematica, XX(2), 51-60
Sharma, A.K., Porwal, S., Dixit, K.K. (2013) Class mappings properties of convolutions involving certain univalent functions associated with hypergeometric functions. Electronic J. Math. Anal. Appl., 1(2): 326-333
Silverman, H. (1998) Harmonic Univalent Functions with Negative Coefficients. Journal of Mathematical Analysis and Applications, 220(1): 283-289
Srivastava, D., Porwal, S. (2015) Some sufficient conditions for Poisson distribution series associated with conic regions. Int. J. Advanced Technology in Enginering Sci, 3(1): 229-236
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1701051P
objavljen u SCIndeksu: 13.11.2017.
Creative Commons License 4.0

Povezani članci